MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. INFLOW/OUTFLOW CANNULA; ACCESSORIES,ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG. INFLOW/OUTFLOW CANNULA; ACCESSORIES,ARTHROSCOPIC
Model Number 0747031650
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that debris remained inside the patient.
 
Event or Problem Description
It was reported that debris remained inside the patient.
 
Additional Manufacturer Narrative
*note: the investigation was previously closed based on product not received; however, the product has now been physically received at stryker endoscopy, usa and the investigation has been re-opened.Investigation as follows is now based on product received.Alleged failure: noticed ¿fuzzy¿ quality to screen image, not specific to any one case.Then they identified the actual bioburden issue when it was sent out to 3rd-party repair salesforce case number (b)(4).Additional information received states that ¿flecks of cooked bioburden came out and into the patient¿.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be third party repair and/or improper sterilization methods.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG. INFLOW/OUTFLOW CANNULA
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10076876
Report Number0002936485-2020-00201
Device Sequence Number19561023
Product Code NBH
UDI-Device Identifier07613327054613
UDI-Public07613327054613
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0747031650
Device Catalogue Number0747031650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2020
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;